Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Gregory F Lawler    :chronological  alphabetical  combined listing:

%% Books   
@book{fds9064,
   Author = {Gregory F. Lawler and Lester N. Coyle},
   Title = {Lectures on Contemporary Probability},
   Journal = {AMS Student Mathematical Library (1999)},
   Abstract = {These are notes from lectures given in the undergraduate
             program of the IAS/Park City summer school in
             1996.},
   Key = {fds9064}
}

@book{fds9081,
   Author = {Gregory F. Lawler},
   Title = {Introduction to Stochastic Processes},
   Journal = {CRC Chapman and Hall (1995)},
   Key = {fds9081}
}

@book{fds9065,
   Author = {Gregory F. Lawler},
   Title = {Intersections of Random Walks},
   Journal = {Birkhauser-Boston (1991, softcover edition
             1996)},
   Key = {fds9065}
}


%% Papers Published   
@article{fds10193,
   Author = {Gregory F. Lawler and Oded Schramm and Wendelin
             Werner},
   Title = {Values of Brownian intersection exponents I: half-plane
             exponents},
   Journal = {Acta. Math. 187 (2001), 237--273},
   url = {http://arxiv.org/abs/math/9911084},
   Key = {fds10193}
}

@article{fds10194,
   Author = {Gregory F. Lawler and Oded Schramm and Wendelin
             Werner},
   Title = {Values of Brownian intersection exponents II: plane
             exponents},
   Journal = {Acta Math. 187 (2001), 275--308},
   url = {http://arxiv.org/abs/math/0003156},
   Key = {fds10194}
}

@article{fds10192,
   Author = {Gregory F. Lawler and Oded Schramm and Wendelin
             Werner},
   Title = {One-arm exponent for critical 2D percolation},
   Journal = {Electronic J. of Probability, 7 (2002), paper no.
             2},
   url = {http://www.math.washington.edu/~ejpecp},
   Key = {fds10192}
}

@article{fds10187,
   Author = {Gregory F. Lawler and Oded Schramm and Wendelin
             Werner},
   Title = {Values of Brownian intersection exponents III: Two-sided
             exponents},
   Journal = {Ann. Inst. Henri Poincare' 38 (2002), pp
             109--123},
   url = {http://arxiv.org/abs/math/0005294},
   Key = {fds10187}
}

@article{fds9810,
   Author = {Gregory F. Lawler and Oded Schramm and Wendelin
             Werner},
   Title = {The dimension of the planar Brownian frontier is
             4/3},
   Journal = {Math. Research Letters 8 (2001), 401--411},
   Key = {fds9810}
}

@article{fds9728,
   Author = {Gregory F. Lawler and Wendelin Werner},
   Title = {Universality for conformally invariant intersection
             exponents},
   Journal = {J. European Math. Soc. 2 (2000) , 291--328},
   Key = {fds9728}
}

@article{fds9603,
   Author = {Gregory F. Lawler},
   Title = {Strict concavity of the half plane intersection exponent for
             planar Brownian motion},
   Journal = {Electronic Journal of Probability 5 (2000), paper no.
             8},
   url = {http://www.math.washington.edu/~ejpecp},
   Key = {fds9603}
}

@article{fds9782,
   Author = {Gregory F. Lawler and Emily Puckette},
   Title = {The intersection exponent for simple random
             walk},
   Journal = {Combinatorics, Probability, and Computing 9 (2000),
             441--464},
   Key = {fds9782}
}

@article{fds9563,
   Author = {Gregory F. Lawler and Wendelin Werner},
   Title = {Intersection exponents for planar Brownian
             motion},
   Journal = {Annals of Probability 27 (1999), 1601-1642},
   Key = {fds9563}
}

@article{fds9120,
   Author = {Gregory F. Lawler},
   Title = {A lower bound on the growth exponent for loop-erased walk in
             two dimensions},
   Journal = {ESAIM: Probability and Statistics 3 (1999),1-21},
   Key = {fds9120}
}

@article{fds9520,
   Author = {Gregory F. Lawler},
   Title = {Multifractal nature of two dimensional simple random walk
             paths},
   Journal = {Random Walks and Discrete Potential Theory, M. Picardello
             and W. Woess, ed., Cambridge University Press (1999),
             231--264.},
   Key = {fds9520}
}

@article{fds9066,
   Author = {Gregory F. Lawler},
   Title = {Loop-erased random walk},
   Journal = {Perplexing Problems in Probability, Birkhauser-Boston
             (1999), 197--217},
   Key = {fds9066}
}

@article{fds9527,
   Author = {Gregory F. Lawler},
   Title = {Geometric and fractal properties of Brownian motion and
             random walk paths in two and three dimensions},
   Journal = {Bolyai Mathematical Society Studies, 9 (1999),
             219-258},
   Key = {fds9527}
}

@article{fds8765,
   Author = {Gregory F. Lawler},
   Title = {Strict concavity of the intersection exponent for Brownian
             motion in two and three dimensions},
   Journal = {Mathematical Physics Electronic Journal 5 (1998),
             #5},
   Key = {fds8765}
}

@article{fds8766,
   Author = {Gregory F. Lawler},
   Title = {Loop-erased walks intersect infinitely often in four
             dimensions},
   Journal = {Electronic Communications in Probability 3 (1998),
             35-42},
   url = {http://www.math.washington.edu/~ejpecp},
   Key = {fds8766}
}

@article{fds9040,
   Author = {Gregory F. Lawler and Emily E. Puckette},
   Title = {The disconnection exponent for simple random
             walk},
   Journal = {Israel Journal of Mathematics 99 (1997),
             109-122.},
   Key = {fds9040}
}

@article{fds8776,
   Author = {Gregory F. Lawler},
   Title = {Hausdorff dimension of cut points for Brownian
             motion},
   Journal = {Electronic Journal of Probability 1 (1996),
             #2},
   url = {http://www.math.washington.edu/~ejpecp},
   Key = {fds8776}
}

@article{fds8777,
   Author = {Gregory F. Lawler},
   Title = {Cut points for simple random walk},
   Journal = {Electronic Journal of Probability 1 (1996),
             #13},
   url = {http://www.math.washington.edu/~ejpecp},
   Key = {fds8777}
}

@article{fds8778,
   Author = {Gregory F. Lawler},
   Title = {The dimension of the frontier of planar Brownian
             motion},
   Journal = {Electronic Communications in Probability 1 (1996),
             29-47},
   url = {http://www.math.washington.edu/~ejpecp},
   Key = {fds8778}
}

@article{fds8772,
   Author = {Gregory F. Lawler},
   Title = {Subdiffusive fluctuations for internal diffusion limited
             aggregation},
   Journal = {Annals of Probability 23 (1995), 71-86},
   Key = {fds8772}
}

@article{fds8773,
   Author = {Gregory F. Lawler},
   Title = {The logarithmic correction for loop-erased walk in four
             dimensions},
   Journal = {Proceedings of the Conference in Honor of J.P. Kahane,
             special issue of Journal of Fourier Analysis and
             Applications, CRC Press (1995), 347-362},
   Key = {fds8773}
}

@article{fds8775,
   Author = {Gregory F. Lawler},
   Title = {Recurrence and transience for a card shuffling
             model},
   Journal = {Combinatorics, Probability, and Computing 4 (1995),
             133-142},
   Key = {fds8775}
}

@article{fds8779,
   Author = {Gregory F. Lawler},
   Title = {Nonintersecting planar Brownian motions},
   Journal = {Mathematical Physics Electronic Journal 1 (1995),
             #4},
   Key = {fds8779}
}

@article{fds9112,
   Author = {Gregory F. Lawler},
   Title = {Random walks: simple and self-avoiding},
   Journal = {Topics in Comtemporary Probability and its Applications, J.
             Laurie Snell, ed., CRC (1995), 55-74},
   Key = {fds9112}
}

@article{fds8774,
   Author = {Gregory F. Lawler},
   Title = {Random walks, harmonic measure, and Laplacian growth
             models},
   Journal = {Probability and Phase Transitions, ed. G. Grimmett, Kluwer
             (1994), 191-208},
   Key = {fds8774}
}

@article{fds9116,
   Author = {Gregory F. Lawler and Thomas Polaski},
   Title = {Harnack inequalities and difference estimates for random
             walks with infinite range},
   Journal = {Journal of Theoretical Probability, 6 (1993),
             781-802},
   Key = {fds9116}
}

@article{fds9117,
   Author = {Gregory F. Lawler},
   Title = {On the covering time of a disc by simple random walk in two
             dimensions},
   Journal = {Seminar on Stochastic Processes, 1992, Birkh\"auser-Boston
             (1993), 189-208},
   Key = {fds9117}
}

@article{fds9118,
   Author = {Bertrand Duplantier and Gregory F. Lawler and Jean-Francois Le
             Gall and Terry Lyons},
   Title = {The geometry ofthe Brownian curve},
   Journal = {Bull. Sci. Math, 2eme serie, 117 (1993),
             91-106},
   Key = {fds9118}
}

@article{fds9119,
   Author = {Gregory F. Lawler},
   Title = {A discrete analogue of a theorem of Makarov},
   Journal = {Combinatorics, Probability, and Computing 2 (1993),
             181-200},
   Key = {fds9119}
}

@article{fds9110,
   Author = {Harry Kesten and Gregory F. Lawler},
   Title = {A necessary condition for making money from fair
             games},
   Journal = {Annals of Probability 20 (1992), 855--882},
   Key = {fds9110}
}

@article{fds9113,
   Author = {Gregory F. Lawler and Maury Bramson and David
             Griffeath},
   Title = {Internal diffusion limited aggregation},
   Journal = {Annals of Probability 20 (1992), 2117-2140},
   Key = {fds9113}
}

@article{fds9114,
   Author = {Gregory F. Lawler},
   Title = {Escape probabilities for slowly recurrent
             sets},
   Journal = {Probability Theory and Related Fields 94 (1992),
             91-117},
   Key = {fds9114}
}

@article{fds9115,
   Author = {Gregory F. Lawler},
   Title = {$L$-shapes for the logarithmic $\eta$-model for DLA in three
             dimensions},
   Journal = {Seminar on Stochastic Processes, 1991, Birkh\"auser-Boston
             (1992), 97--122},
   Key = {fds9115}
}

@article{fds9099,
   Author = {Gregory F. Lawler},
   Title = {Estimates for differences and Harnack's inequality for
             difference operators coming from random walks with
             symmetric, spatially inhomogeneous increments},
   Journal = {Proceedings of London Mathematical Society 63 (1991),
             552--568},
   Key = {fds9099}
}

@article{fds9108,
   Author = {Gregory F. Lawler},
   Title = {Intersection probabilities for random walks},
   Journal = {Mathematics of Random Media, AMS Lectures in Applied
             Mathematics 27 (1991), 73--86},
   Key = {fds9108}
}

@article{fds9109,
   Author = {Richard Durrett and Harry Kesten and Gregory F.
             Lawler},
   Title = {Making money from fair games},
   Journal = {Random Walks, Brownian Motion and Interacting Particle
             Systems, Birkh\"auser, Boston (1991), 255-267},
   Key = {fds9109}
}

@article{fds9111,
   Author = {Gregory F. Lawler},
   Title = {Problems on the geometry of random walk paths},
   Journal = {Probability Models in Mathematical Physics, World Scientific
             (1991), 135--143},
   Key = {fds9111}
}

@article{fds9101,
   Author = {Krzysztof Burdzy and Gregory F. Lawler},
   Title = {Non-intersection exponents for random walk and Brownian
             motion. Part I: Existence and an invariance
             principle},
   Journal = {Probability Theory and Related Fields 84 (1990),
             393--410},
   Key = {fds9101}
}

@article{fds9102,
   Author = {Krzysztof Burdzy and Gregory F. Lawler},
   Title = {Non-intersection exponents for random walk and Brownian
             motion. Part II: Estimates and applications to a random
             fractal},
   Journal = {Annals of Probability 18 (1990), 981--1009},
   Key = {fds9102}
}

@article{fds9105,
   Author = {Gregory F. Lawler},
   Title = {The Edwards model and the weakly self-avoiding
             walk},
   Journal = {Journal of Physics A 23 (1990), 1467--1470#},
   Key = {fds9105}
}

@article{fds9106,
   Author = {Krzysztof Burdzy and Gregory F. Lawler},
   Title = {Rigorous exponent inequalities for random
             walks},
   Journal = {Journal of Physics A 23 (1990), L23--L28},
   Key = {fds9106}
}

@article{fds9107,
   Author = {J. Roerdink and K. Shuler and Gregory F. Lawler},
   Title = {Diffusion in lattices with anisotropic scatterers},
   Journal = {Journal of Statistical Physics 59 (1990) ,
             23--52},
   Key = {fds9107}
}

@article{fds9093,
   Author = {Gregory F. Lawler},
   Title = {Low density estimates for a two-state random walk in random
             environment},
   Journal = {Journal of Mathematical Physics 30 (1989),
             145-157},
   Key = {fds9093}
}

@article{fds9096,
   Author = {Gregory F. Lawler and John Sylvester},
   Title = {Determining resistances from boundary measurements in finite
             networks},
   Journal = {SIAM Journal on Discrete Mathematics 2 (1989),
             231-239},
   Key = {fds9096}
}

@article{fds9097,
   Author = {Gregory F. Lawler},
   Title = {The infinite self-avoiding walk in high dimensions},
   Journal = {Annals of Probability 17 (1989), 1367--1376},
   Key = {fds9097}
}

@article{fds9098,
   Author = {Gregory F. Lawler},
   Title = {Intersections of random walks with random
             sets},
   Journal = {Israel Journal of Mathematics 65 (1989),
             113-132},
   Key = {fds9098}
}

@article{fds9100,
   Author = {Krzysztof Burdzy and Gregory F. Lawler and Thomas
             Polaski},
   Title = {On the critical exponent for random walk
             intersections},
   Journal = {Journal of Statistical Physics { 56 (1989),
             1-12},
   Key = {fds9100}
}

@article{fds9103,
   Author = {Joe Blum and Gregory F. Lawler and Michael Reed and Insun
             Shin},
   Title = {The effect of cytoskeletal geometry on intracellular
             diffusion},
   Journal = {Biophysical Journal 56 (1989), 995--1005},
   Key = {fds9103}
}

@article{fds9094,
   Author = {Gregory F. Lawler},
   Title = {Loop-erased self-avoiding random walk in two and three
             dimensions},
   Journal = {Journal of Statistical Physics 50 (1988),
             91-108},
   Key = {fds9094}
}

@article{fds9095,
   Author = {Gregory F. Lawler and Alan Sokal},
   Title = {Bounds on the L_2 spectrum for Markov chains and Markov
             processes: a generalization of Cheeger's
             inequality},
   Journal = {Trans. Amer. Math. Soc. 309 (1988), 557-580.},
   Key = {fds9095}
}

@article{fds9420,
   Author = {Gregory F. Lawler},
   Title = {Loop-erased self-avoiding random walk and the Laplacian
             random walk},
   Journal = {Journal of Physics A. 20 (1987), 4565-4568},
   Key = {fds9420}
}

@article{fds9089,
   Author = {Gregory F. Lawler},
   Title = {Expected hitting time for a random walk on a connected
             graph},
   Journal = {Discrete Mathematics 61 (1986), 85-92},
   Key = {fds9089}
}

@article{fds9092,
   Author = {Gregory F. Lawler},
   Title = {Gaussian behavior of loop-erased self-avoiding random walk
             in four dimensions},
   Journal = {Duke Mathematical Journal 53 (1986), 249-270},
   Key = {fds9092}
}

@article{fds9090,
   Author = {Gregory F. Lawler},
   Title = {Intersections of random walks in four dimensions
             II},
   Journal = {Comm. Math. Phys. 97 (1985), 583-594},
   Key = {fds9090}
}

@article{fds9091,
   Author = {Gregory F. Lawler},
   Title = {Intersections of simple random walks},
   Journal = {AMS Contemporary Mathematics 41 (1985), 281-289},
   Key = {fds9091}
}

@article{fds9085,
   Author = {Gregory F. Lawler and Robert Vanderbei},
   Title = {Markov strategies for optimal control problems indexed by a
             partially ordered set},
   Journal = {Annals of Prob. 11 (1983), 642-647},
   Key = {fds9085}
}

@article{fds9086,
   Author = {Gregory F. Lawler},
   Title = {A discrete stochastic integral inequality and balanced
             random walk in a random environment},
   Journal = {Duke Mathematical Journal 50 (1983), 1261-1274},
   Key = {fds9086}
}

@article{fds9088,
   Author = {Gregory F. Lawler},
   Title = {A connective constant for loop-erased self-avoiding random
             walk},
   Journal = {J. Appl. Prob. 20 (1983), 264-276},
   Key = {fds9088}
}

@article{fds9084,
   Author = {Gregory F. Lawler},
   Title = {The probability of intersection of independent random walks
             in four dimensions},
   Journal = {Commun. Math.Phys 86 (1982), 539-554},
   Key = {fds9084}
}

@article{fds9087,
   Author = {Gregory F. Lawler},
   Title = {Weak convergence of a random walk in a random
             environment},
   Journal = {Commun. Math. Phys. 87 (1982), 81-87},
   Key = {fds9087}
}

@article{fds9083,
   Author = {Gregory F. Lawler},
   Title = {A self-avoiding random walk},
   Journal = {Duke Mathematical Journal 47 (1980), 655-694.},
   Key = {fds9083}
}


%% Papers Accepted   
@article{fds9849,
   Author = {Gregory F. Lawler and Oded Schramm and Wendelin
             Werner},
   Title = {Sharp estimates for Brownian non-intersection
             probabilities},
   Journal = {to appear in In and Out of Equilbrium, Birkhauser},
   url = {http://arxiv.org/abs/math/0101247},
   Key = {fds9849}
}

@article{fds9798,
   Author = {Gregory F. Lawler and Oded Schramm and Wendelin
             Werner},
   Title = {Analyticity of intersection exponents for planar Brownian
             motion},
   Journal = {Acta Math.},
   url = {http://arxiv.org/abs/math/0005295},
   Key = {fds9798}
}

@article{fds9668,
   Author = {Gregory F. Lawler},
   Title = {Cut times for Brownian motion and random
             walk},
   Journal = {Proceedings of Conference in Honor of Paul
             Erdos},
   url = {http://www.math.duke.edu/~jose/erdos.html},
   Abstract = {For the Proceedings of the Erdos Memorial Conference, July,
             1999, Budapest},
   Key = {fds9668}
}


%% Preprints   
@article{fds10211,
   Author = {Gregory F. Lawler and Oded Schramm and Wendelin
             Werner},
   Title = {On the scaling limit of planar self-avoiding
             walk},
   url = {http://arxiv.org/abs/math/0204277},
   Key = {fds10211}
}

@article{fds10186,
   Author = {Gregory F. Lawler and Oded Scrhamm and Wendelin
             Werner},
   Title = {Conformal invariance of planar loop-erased random walk and
             uniform spanning trees},
   url = {http://arxiv.org/abs/math/0112234},
   Key = {fds10186}
}

@article{fds9827,
   Author = {Gregory F. Lawler},
   Title = {An introduction to the stochastic Loewner
             evolution},
   url = {http://www.math.duke.edu/~jose/esi.html},
   Key = {fds9827}
}

@article{fds9041,
   Author = {Gregory F. Lawler},
   Title = {A note on the Green's function for random walk in four
             dimensions},
   Journal = {Duke University Math Preprint 94-03},
   Key = {fds9041}
}

@article{fds9043,
   Author = {Gregory F. Lawler},
   Title = {The frontier of a Brownian path is multifractal},
   Journal = {preprint},
   Key = {fds9043}
}


%% Book Reviews   
@article{fds9250,
   Author = {Gregory F. Lawler},
   Title = {Self-Avoiding Walk (N. Madras and G. Slade)},
   Journal = {Annals of Probability 27 (1999), 606-609},
   Key = {fds9250}
}

@article{fds9252,
   Author = {Gregory F. Lawler},
   Title = {Aspects and Applications of Random Walk (G.
             Weiss)},
   Journal = {SIAM Review \bf 37 (1995) 470-471},
   Key = {fds9252}
}

@article{fds9251,
   Author = {Gregory F. Lawler},
   Title = {Random Walks, Brownian Motion, and Interacting Particle
             Systems, a Festschrift for Frank Spitzer (R. Durrett, H.
             Kesten, ed.)},
   Journal = {Metrika 41 (1994) 254-255},
   Key = {fds9251}
}

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320